Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Stomach noise and blood pressure meds

Premium Questions

Dr. Sumanth.P MD

a cva and the next 3 were tia's. I am not on any medication right now but I was on 3 HBP meds and 2 high cholesterol meds. With the 3 meds, my pressure was 140/90. I keep getting this fluttering in my... View answer

Answered by : Dr. Sumanth.P ( General & Family Physician)
Dr.  Nsah Bernard MD

Can I get my blood pressure meds renewed here? ( Lisinopril & Bisolol) ... View answer

Answered by : Dr. Nsah Bernard ( General & Family Physician)
Dr. Ilir Sharka MD

last BP med ( Lisinopril ). My BP this morning was 99/62. The last couple of bowel movements have been black and my stomach has hurt for several months. Are all these events related? My cardiologist ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Rakhi Tayal MD

I am 54, female and I have just been found to have an A1C of 6.7. I have developed high blood pressure and was put on lisinopril . I am already taking Prozac 20 mg daily (for 10 weeks), and took a few ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr.     Bhanu Partap MD

I have stomach flue for the last 8 hours. Barfed a couple of times. No fever . Bloo pressure consistently 230 over 80. Pulse 95-105. Is the high pulse rate the effect of the stomach flue? ... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)

Public Forum Discussions

Dr. Chulani Sudesh Rupasinghe MD

I usually have high blood pressure and I take meds for it. Yesterday I started feeling weak and kind of sick to my stomach, pain in my arm and neck and indigestion, and my blood... View answer

Answered by : Dr. Chulani Sudesh Rupasinghe ( General & Family Physician)
Dr. Deepesh Agarwal MD

. Cardiologist raises/lowers blood pressure meds through cycles (2-3 times a year) and says don t worry.) ... blood pressure (highest:190/120, lowest: 50/17). I have a very slow pulse,... View answer

Answered by : Dr. Deepesh Agarwal ( Cardiologist)
Dr. Purva Patel MD

taking 4 hours and 18 stitches. I m a 68 year old man pretty healthy having high blood pressure but under control with meds. I work out 6 2 214lbs. When I went into surgery my bp was high 154/88 my... View answer

Answered by : Dr. Purva Patel ( General & Family Physician)
Dr. T Chandrakant MD

I am on ramipril along with other meds, I can t eat, my stomache and body are bloated, I suffer with panic attacks, which I think cause my blood pressure to go up, have tried quite a few... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Geeta Sundar MD

Hi I m a. 54 year old female My Docter just recently changed my. Blood pressure meds from Azor 10mg ... t pay for the Azor. I been on this for three days and it has me sick to the stomach and my... View answer

Answered by : Dr. Geeta Sundar ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr.  T Chandrakant MD

Commonest symptom of high blood pressure is headache. Associated symptoms can be not feeling well , fatigued and a bit disoriented. Also can have giddiness, noise in ears. Better to get blood...

Dr. Shanthi.E MD

Regular exercise, healthy diet and relaxation techniques like yoga and meditation.

Dr. Erion Spaho MD

Hi and thanks for using HCM. Eat raw garlic, but this doesn't substitute fully medicaments. Hope this helps.